Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 12, 2016, 2:22 PM CDT for Clay County, Richland County, Illinois. It took effect at May 12, 2016, 7:45 PM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- May 12, 2016, 2:22 PM CDT (19:22 UTC)
- In effect from
- May 12, 2016, 7:45 PM CDT
- Expired
- May 15, 2016, 8:00 AM CDT
- In force
- 60 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.58 ft at May 13, 2016, 7:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
780
WGUS43 KILX 121922
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
222 PM CDT THU MAY 12 2016
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-130922-
/O.NEW.KILX.FL.W.0014.160513T0045Z-160515T1300Z/
/CLAI2.1.ER.160513T0045Z.160514T0000Z.160515T0700Z.NO/
222 PM CDT THU MAY 12 2016
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From this evening until Sunday morning.
* At 145 PM Thursday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 19.0 feet by tomorrow evening.The river will fall
below flood stage by early Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 17.1 Thu 2 PM 18.9 18.9 17.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$5 follow-up statements
604
WGUS83 KILX 130206
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
906 PM CDT THU MAY 12 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-131606-
/O.EXT.KILX.FL.W.0014.000000T0000Z-160515T1536Z/
/CLAI2.1.ER.160513T0000Z.160514T0000Z.160515T0936Z.NO/
906 PM CDT THU MAY 12 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 845 PM Thursday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by
early Saturday morning. The river will fall below flood stage early
Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 18.2 Thu 9 PM 18.7 18.9 17.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith480
WGUS83 KILX 131415
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT FRI MAY 13 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-140415-
/O.EXT.KILX.FL.W.0014.000000T0000Z-160515T1647Z/
/CLAI2.1.ER.160513T0000Z.160514T0600Z.160515T1047Z.NO/
915 AM CDT FRI MAY 13 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 845 AM Friday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by
tomorrow morning. The river will fall below flood stage early
Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.6 Fri 9 AM 18.9 17.9 14.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$621
WGUS83 KILX 140143
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT FRI MAY 13 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-141543-
/O.EXT.KILX.FL.W.0014.000000T0000Z-160515T1200Z/
/CLAI2.1.ER.160513T0000Z.160513T1415Z.160515T0600Z.NO/
843 PM CDT FRI MAY 13 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 745 PM Friday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.4 Fri 8 PM 18.4 17.5 14.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes968
WGUS83 KILX 141536
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 AM CDT SAT MAY 14 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-150000-
/O.EXT.KILX.FL.W.0014.000000T0000Z-160515T0000Z/
/CLAI2.1.ER.160513T0000Z.160513T1415Z.160514T1800Z.NO/
1036 AM CDT SAT MAY 14 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until this evening.
* At 945 AM Saturday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.1 Sat 10 AM 16.4 13.5 11.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$879
WGUS83 KILX 141805
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
105 PM CDT SAT MAY 14 2016
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-141835-
/O.CAN.KILX.FL.W.0014.000000T0000Z-160515T0000Z/
/CLAI2.1.ER.160513T0000Z.160513T1415Z.160514T1630Z.NO/
105 PM CDT SAT MAY 14 2016
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 1245 PM Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 1130 AM Saturday.
* Forecast...The river will continue to fall to 16.4 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 17.9 Sat 1 PM 16.4 13.5 11.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 12, 1:01 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 12, 1:01 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 101 PM CDT THU MAY 12 2016 .UPDATE... Issued at 1111 AM CDT Thu May 12 2016 Cold front is slowly advancing through the region this morning. A small wave is riding up the front from the SW and pushing another round of some showers and thunderstorms up through southeastern Illinois. This will keep some pops in through the afternoon just behind the boundary, mainly in a line from Shelbyville to Danville. Mostly cloudy skies will also keep the temperatures down overall today. Minor updates already out. && .SHORT TERM...(Today) ISSUED AT 332 AM CDT Thu May 12 2016 A cold front is making slow progress across central Illinois early this morning, and is currently in the vicinity of the I-55 corridor. Most of the remaining showers/storms are well east of the front locally, generally east of I-57 and/or south of I-70. The front is expected to exit forecast area to the east by early afternoon. However, enough destabilization may occur along/east of I-57 for some storms to refire into the afternoon hours. This redevelopment will also be aided by an upper-level wave tracking along the frontal boundary. Otherwise, it will be cooler and less humid today behind the front, with most locations topping out in the lower 70s. .LONG TERM...(Tonight through Wednesday) ISSUED AT 332 AM CDT Thu May 12 2016 Fair skies expected tonight across central and southeast IL as upper level trof axis shifts east of IL by overnight, and 1022 mb surface high pressure drifts east across OK/AR and southern MO and toward mid MS river valley by sunrise Friday. Cooler lows tonight in the upper 40s and lower 50s which area pretty close to normal for mid May. Friday starts are dry in the morning with a fair amount of sunshine. Then clouds quickly increase from the nw during Friday afternoon with increasing chances of showers and thunderstorms from I-72 north by late Fri afternoon with best chances over IL river valley. Showers likely Friday evening with scattered thunderstorms, then diminishing from nw to se during overnight Friday night as a northern stream system tracks ESE into the southern Great Lakes Friday night and pulls a cold front se across central IL. SPC has a slight risk of severe storms (15% risk of large hail and damaging winds) Friday afternoon/early Friday evening until sunset west of highway 51 with marginal risk of severe as far east as I-57 by late Friday afternoon. Moisture is somewhat limited by have steepening lapse rates and stronger bulk shear to 35-45 kts. Highs Fri in the upper 60s and lower 70s, just a bit cooler than today's expected highs. Much cooler air filters in on breezy nw winds behind the cold front on Saturday. Despite a fair amount of sunshine Saturday, highs only expected to be in the mid to upper 50s, well below normal highs in the low to mid 70s. Lows Friday night range from lower 40s over IL river valley, to upper 40s in southeast IL. Canadian high pressure settles southeast across MO by dawn Sunday and brings a chilly night Sat night with lows in the upper 30s and lower 40s. Still appears that any patchy frost late Sat night would be north of I-88 closer to the WI border. Mostly sunny skies expected Sunday with highs in the lower 60s. Another cool night Sunday night with lows in the low to mid 40s. Unsettled weather pattern returns to IL Monday-Thursday as IL gets into a sw upper level flow and have disturbances tracking northeast into the Ohio river valley. Chances of showers and possible thunderstorms starts to arrive Monday especially sw areas Monday afternoon. Better chances of showers and thunderstorms to arrive Monday night and Tuesday and have increase pops to likely category. Temps to slowly modify from middle 60s highs on Monday to upper 60s/lower 70s Wed/Thu which are still a bit cooler than normal for mid May. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1252 PM CDT Thu May 12 2016 Not a lot of changes to the forecast this afternoon. Some CU filling in behind the cloud deck just behind the frontal boundary. Have added in a VFR cig for PIA and SPI in a tempo for the afternoon. Some light rain/vis reductions possible with the weak returns for DEC and CMI for the next couple hours. But overall, expecting clearing to VFR after sunset. && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...HJS SHORT TERM...BAK LONG TERM...07 AVIATION...HJS
Hazardous weather outlook, May 12, 11:34 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1134 AM CDT THU MAY 12 2016 ILZ027>031-036>038-040>043-047>053-131100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 1134 AM CDT THU MAY 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON & EVENING. A FEW OF THESE STORMS MAY BE SEVERE. PERIODIC THUNDERSTORM CHANCES RETURN MONDAY INTO WEDNESDAY AS A SERIES OF DISTURBANCES MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-131100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 1134 AM CDT THU MAY 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TODAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON & EVENING. A FEW OF THESE STORMS MAY BE STRONG. PERIODIC THUNDERSTORM CHANCES RETURN MONDAY INTO WEDNESDAY AS A SERIES OF DISTURBANCES MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, May 12, 9:58 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
958 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
05/12/2016 M1.45 INCH CRAWFORD IL CO-OP OBSERVER
&&
JRPLocal storm report, May 12, 9:59 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
959 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
05/12/2016 M1.25 INCH LAWRENCE IL CO-OP OBSERVER
&&
JRPLocal storm report, May 12, 10:51 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1051 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
05/12/2016 M1.46 INCH LOGAN IL MESONET
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/12/2016 M1.41 INCH LOGAN IL CO-OP OBSERVER
0630 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
05/12/2016 M1.30 INCH CRAWFORD IL MESONET
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
05/12/2016 M1.45 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
05/12/2016 M1.19 INCH EFFINGHAM IL CO-OP OBSERVER
0800 AM HEAVY RAIN YATES CITY 40.78N 90.01W
05/12/2016 M1.14 INCH KNOX IL CO-OP OBSERVER
0800 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
05/12/2016 M1.25 INCH LAWRENCE IL CO-OP OBSERVER
&&
JRPLocal storm report, May 12, 12:10 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1210 PM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 1 NW STE. MARIE 38.94N 88.04W
05/11/2016 E0.88 INCH JASPER IL MESONET
SWOP REPORT. TIME ESTIMATED.
&&
GEELHARTLocal storm report, May 12, 12:15 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 PM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HEAVY RAIN 4 SSE EDGAR 39.70N 87.67W
05/12/2016 M1.33 INCH EDGAR IL AWOS
AWOS STATION EDGAR COUNTY AP /PRG/
0900 AM HEAVY RAIN HINDSBORO 39.69N 88.14W
05/12/2016 M1.30 INCH DOUGLAS IL MESONET
MESONET STATION HINDSBORO /E2893/
0700 AM HEAVY RAIN 3 W ALTA 40.82N 89.68W
05/12/2016 M1.28 INCH PEORIA IL COCORAHS
COCORAHS STATION 2 W ALTA /IL-PR-9/
0700 AM HEAVY RAIN 4 W EFFINGHAM 39.12N 88.62W
05/12/2016 M1.19 INCH EFFINGHAM IL CO-OP OBSERVER
CO-OP OBSERVER STATION 3 SW EFFINGHAM
/EFHI2/
0753 PM HEAVY RAIN 4 SE PINKSTAFF 38.76N 87.61W
05/11/2016 M1.11 INCH LAWRENCE IL ASOS
ASOS STATION LAWRENCEVILLE-VINCENNES INTL AP
/LWV/
0600 AM HEAVY RAIN 3 SSW FANCY PRAIRIE 39.94N 89.62W
05/12/2016 M1.06 INCH SANGAMON IL COCORAHS
COCORAHS STATION 2 SSW FANCY PRAIRIE
/IL-SG-44/
0600 AM HEAVY RAIN 3 SE MANSFIELD 40.17N 88.47W
05/12/2016 M1.03 INCH PIATT IL COCORAHS
COCORAHS STATION 3 SE MANSFIELD /IL-PT-15/
&&
NWS LINCOLN IL
IRIS SYSTEMLocal storm report, May 12, 12:17 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1217 PM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 NE CORNLAND 39.96N 89.36W
05/12/2016 M1.06 INCH LOGAN IL MESONET
SWOP REPORT
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:37 PM CDT | Special Weather Statement | ILX | Peoria | 38 min |
| May 11, 7:47 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 58 min |
| May 11, 8:28 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 47 min |
Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.